×

The permanence and global attractivity in a nonautonomous Lotka–Volterra system. (English) Zbl 1085.34040

Summary: We consider a nonautonomous Lotka–Volterra system. By means of Ahmad and Lazer’s definitions of lower and upper averages of a function, we give averaged conditions for the permanence and global attractivity of this system. It is shown that our averaged conditions are generalization of that of Ahmad and Lazer.

MSC:

34D05 Asymptotic properties of solutions to ordinary differential equations
92D25 Population dynamics (general)
34D23 Global stability of solutions to ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Ahmad, S., On the nonautonomous Volterra-Lotka competition equations, Proc. Amer. Math. Soc., 117, 199-204 (1993) · Zbl 0848.34033
[2] Ahmad, S.; Lazer, A. C., Average conditions for global asymptotic stability in a nonautonomous Lotka-Volterra system, Nonlinear Anal., 40, 37-49 (2000) · Zbl 0955.34041
[3] Ahmad, S.; Lazer, A. C., Necessary and sufficient average growth in a Lotka-Volterra system, Nonlinear Anal., 34, 191-228 (1998) · Zbl 0934.34037
[4] Cushing, J. M., Stable positive periodic solutions of the time-dependent logistic equation under possible hereditary influences, J. Math. Anal. Appl., 60, 747-754 (1977) · Zbl 0367.34032
[5] Gopalsamy, K., Global asymptotic stability in a periodic Lotka-Volterra system, J. Austral. Math. Soc. Ser. B, 27, 66-72 (1985) · Zbl 0588.92019
[6] Gopalsamy, K., Global asymptotic stability in an almost-periodic Lotka-Volterra system, J. Austral. Math. Soc. Ser. B, 27, 346-360 (1986) · Zbl 0591.92022
[7] Redheffer, R., Nonautonomous Lotka-Volterra system I, J. Differential Equations, 127, 519-541 (1996) · Zbl 0856.34056
[8] Teng, Z., The almost periodic Kolmogorov competitive systems, Nonlinear Anal., 42, 1221-1230 (2000) · Zbl 1135.34319
[9] Tineo, A., On the asymptotic behavior of some population models, J. Math. Anal. Appl., 167, 516-529 (1992) · Zbl 0778.92018
[10] Tineo, A.; Alvarez, C., A different consideration about the globally asymptotically stable solution of the periodic \(n\)-competing species problem, J. Math. Anal. Appl., 159, 44-50 (1991) · Zbl 0729.92025
[11] Zhao, Xiao-Qiang, The qualitative analysis of \(n\)-species Lotka-Volterra periodic competition systems, Math. Comput. Model., 15, 11, 3-8 (1991) · Zbl 0756.34048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.